MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP 2000 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP 2000 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number WATER STERILE F/INHALATION 2000ML 6/CS
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.On follow-up, the customer indicated that the suspect sample was not available for evaluation.Also, the issue happened with six patients.Please see (b)(6).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not available for evaluation.
 
Event or Problem Description
It was reported to vyaire medical that there was residue found or left in the (b)(6) - water sterile f/inhalation 2000ml 6/cs water chamber during patient use.It was also mentioned that the residue was found to range anywhere from 6¿28 days of use with the water chamber.The patients all remained stable with no adverse effects.
 
Additional Manufacturer Narrative
Correction: h5: corrected labeled for singe use h5 was updated to indicate correct labeled for single use information.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP 2000 ML
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA
s.a. de c.v. carretera san isi
dro mazatepec # 7000 tlajomulc
jalisco 45645
MX   45645
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18062181
Report Number3013421741-2023-00040
Device Sequence Number20700102
Product Code BTT
UDI-Device Identifier10190752196438
UDI-Public(01)10190752196438
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K090915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWATER STERILE F/INHALATION 2000ML 6/CS
Device Catalogue Number2D0737
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown